Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Canadiangirl

Questions for the girls...Tricyclen and Diane 35

Recommended Posts

I don't believe that the acne that I had before taking accutane was hormonal but my derma. told me that taking tricyclen or diane 35 could help. Why I don`t think I have an hormonal problem is that I never had pimples on my chin or around it only on my lower and high cheeks.I tried taking Diane 35 for a week 3 months ago but I had nausea and bad stomach cramp so I stopped. Now I am trying tricyclen. My derma. is really a total bitch, her credibility is of about 1 out of 10 for me but I am thinking that maybe trying tricyclen could help with my remaining clogged pores problem.

Any advice would be greatly appreciated :!:

Share this post


Link to post
Share on other sites

I am taking Ortho-tricyclen. I was taking some other bc but my dermatologist thought I should switch. I don't know that it has or has not helped as far as acne, but I can tell you that I am fairly sensitive stomach and I have had no problems. I do take it at nigh though so that I sleep through any nausea.

Are you using any other meds of fight your acne?

I believe that my acne is possibly hormonal. It was mostly on my cheeks and on either side of my chin. Luckily it is gone now!!!!!!!!

Share this post


Link to post
Share on other sites

Actually, I was under accutane for a long time. I just finish it 5 days ago. I had mild acne. Got one or two white cryst a month. Now, I had no pimple for about 2 or 3 months but I have some redness and clogged pores on my cheeks due to accutane.Like you I have a fragile stomach also. how long have you been on orto-cyclen? My derma told me that I will see no difference for at least 3 months of use.

I am not taking anything else, acne creams are too harsh for me but I am drinking tons and tons of water!!!

Share this post


Link to post
Share on other sites

I used Ortho Tri-Cyclen for 3 1/2 years and had very good results. It did take about a year or so before my skin was "perfect." I also had a little problem with dryness, but that's nothing compared to lots of blemishes. I was forced to stop taking Ortho Tri-Cyclen when I developed a blood clot in my leg. Please be careful of swelling with this drug. Know the risks of BCPs. Blood clots is one of them. Most women have no problem, but I just want to let you know. But, yes, I did have great results myself with Orth Tri-Cyclen.

Share this post


Link to post
Share on other sites
 I was forced to stop taking Ortho Tri-Cyclen when I developed a blood clot in my leg.  Please be careful of swelling with this drug.  Know the risks of BCPs.  Blood clots is one of them.  Most women have no problem, but I just want to let you know.  But, yes, I did have great results myself with Orth Tri-Cyclen.

What are the symptoms of blood clot? I am taking Yasmin and blood clot is one of the side effects. I have been taking it for about 3 weeks and I see improvement in my skin compared to Spironlactone which did nothing. TIA.

Share this post


Link to post
Share on other sites

The symptoms of a blood clot for me were tingling, pain and/or swelling. I had bad lower back pain, which then turned into my leg feeling like it was "asleep" (tingling sensation). Then after about a week of all that, I came home from work one day and noticed my leg was very red and swollen and I just knew that I had a blood clot. I knew what the side effects were for a blood clot. I suggest if you are concerned you contact your doctor and let them explain to you in more detail. This was just my experience. Please remember though that blood clots can break off and cause something called pulmonary embolism. That is when a tiny piece of the clot breaks off and goes to your lungs. This is deadly.

After I spent 5 days in the hospital on an IV of heprin, I then spent several weeks recovering at home. My leg hurt so bad. I could not even walk or crawl for a couple of weeks. That's been over a year and a half ago now, and I'm doing just fine. Not a pleasant experience though. I take aspirin as a blood thinner now. But for a year after having the blood clot I was on a prescription blood thinner and wasn't able to get back into horseback riding like I wanted to due to the fact that if I had a accident I could bleed to death much easier than someone not on blood thinner.

Like I have said before this is just what happened to me. Most women don't have a problem. Just be aware.

I'm sorry you didn't see results with spirolactone. I'm taking that now along with azelic acid. We'll see how that works for me.

Share this post


Link to post
Share on other sites

I agree with m90...you should be extra careful with swelling of limbs and blood clots. I have done a lot of research on that product and it is a warning. I had a friend use it for 10 weeks and she was so swollen that her legs started to turn purple. Just be careful and watch for any early signs, I wouldn't want anything unnecessary to happen!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×